Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
190 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Do blood pressure medication cause disturbed sleep

Premium Questions

Dr. Prasad MD

not sleep well. Today I have measured my blood pressure in the morning as 115/67. Although three days back ...Since last four months I am suffering from blood pressure. I am in...

Dr. Benard Shehu MD

I am on Blood pressure medicine. I have been experiencing lightheadedness on and off for a couple ... tachycardia from anxiety . Blood pressure was 144/80. Everything went back to normal with in...

Dr. P. T. Patil MD

I take 3 high blood pressure medications could they be the cause of my erectile dysfunction? ...

Dr. Lilit Baghdasaryan MD

Can I ever eliminate blood pressure medicines? Can I do anything to lower blood pressure? Also, can blood pressure medicines cause a cough? ...

Dr. Lohit K MD

Are there high blood pressure medications that do not cause weight bgain? ...

Public Forum Discussions

Dr. Matt Wachsman MD

I am 62 went to get blood pressure medicine the Dr. change it from lisinopril to lisinopril ... twitches. My Body burns at night and I can hardly sleep. I stop taking the pressure med and a little...

Dr. Ashok Kumar Dash MD

I started on blood pressure medication a couple of weeks ago. I have noticed that I feel ok during ... is racing anxouse, weird and have now been having some problems getting to sleep. ??? ...

Dr.       Dorina Gurabardhi MD

So I am on high blood pressure medication have been for over 2 years now but recently I started ... getting dizzy a and once and awhile I get clammy . I have been checking my blood...

Dr. Ashaq Parrey MD

I need to be on blood pressure medicine I am taking lisinopril however I find myself coughing. I ... don t want the medicine to hamper my sexual activity. 4 I would like a medicine that can help me...

Dr. SOHEEL HUSSAIN ZARGAR MD

. Extremely fatigued every day. Won t take any meds except blood pressure..and won t go to a doctor. Was told ... will not go to the doctor. Also..sleeps all weekend..and does not help. ...

Mobile Questions and Answers

Dr. Saumya Mittal MD

can cause it. but thats rare

Dr. Alokkalyani MD

No. There are many medicine available for BP , but none of them are causing chills

Dr. Raju A.T MD

Hi, Thanks for your query. Yes, it believe its too much for such aged women. The toxicity of those medications and their metabolites can cause problems. Regards,